# SDR DALA1246280914

- Difficulty date: July 14, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR HAS CORROSION IN 4 ON INSIDE.  THREE AREAS WHERE INTERNAL SKIN PIECES TOGETHER AND ONE AREA APPROXIMATELY 6 INCHES BELOW SEAM.  CLEANED UP CORROSION ON AFT CARGO DOOR AREA 8 INCHES ABOVE SEAM AND FWD OF AFT HINGE 9.5 INCHES REMOVAL FOUND AREA OUT OF LIMITS.  REPAIRED WITH DOUBLERS INSTALLATION STA 1171 L25 IAW MD-88 SRM 52-01 52-05 51-10-03.
